# SDR SWAA980718

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 23331
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CORRODED CARGO FLOORBEAM AROUND NUT PLATE LOCATIONS AT BS 813 AND 825, LBL 2.5 WL 159.  REMOVED AND REPLACED  PER BOEING SRM.
